Structural properties of binary propelinear codes (bibtex)
by Borges, Joaquim, Mogilnykh, Ivan Yu, Rifà, Josep and Solov'eva, Faina I.
Reference:
Structural properties of binary propelinear codes (Borges, Joaquim, Mogilnykh, Ivan Yu, Rifà, Josep and Solov'eva, Faina I.), In Adv. in Math. of Comm., volume 6, 2012.
Bibtex Entry:
@article{borges_structural_2012,
	title = {Structural properties of binary propelinear codes},
	volume = {6},
	url = {https://doi.org/10.3934/amc.2012.6.329},
	doi = {10.3934/amc.2012.6.329},
	number = {3},
	journal = {Adv. in Math. of Comm.},
	author = {Borges, Joaquim and Mogilnykh, Ivan Yu and Rifà, Josep and Solov'eva, Faina I.},
	year = {2012},
	pages = {329--346}
}
Powered by bibtexbrowser